Extensions of multilinear operators and Banach space properties
dc.contributor.author | Gutiérrez, Joaquín M. | |
dc.contributor.author | Villanueva Díez, Ignacio | |
dc.date.accessioned | 2023-06-20T09:27:30Z | |
dc.date.available | 2023-06-20T09:27:30Z | |
dc.date.issued | 2003-06 | |
dc.description.abstract | A new characterization of the Dunford-Pettis property in terms of the extensions of multilinear operators to the biduals is obtained. For the first time, multilinear characterizations of the reciprocal Dunford-Pettis property and Pelczynski's property (V) are also found. Polynomial and holomorphic versions of these properties are given as well. | en |
dc.description.department | Depto. de Análisis Matemático y Matemática Aplicada | |
dc.description.faculty | Fac. de Ciencias Matemáticas | |
dc.description.refereed | TRUE | |
dc.description.sponsorship | Dirección General de Investigación Científica y Técnica (España) | |
dc.description.status | pub | |
dc.eprint.id | https://eprints.ucm.es/id/eprint/12361 | |
dc.identifier.citation | Gutiérrez, J. M. & Villanueva Díez, I. «Extensions of Multilinear Operators and Banach Space Properties». Proceedings of the Royal Society of Edinburgh: Section A Mathematics, vol. 133, n.o 3, junio de 2003, pp. 549-66. DOI.org (Crossref), https://doi.org/10.1017/S0308210500002535. | |
dc.identifier.doi | 10.1017/S0308210500002535 | |
dc.identifier.issn | 0308-2105 | |
dc.identifier.officialurl | https//doi.org/10.1017/S0308210500002535 | |
dc.identifier.relatedurl | http://www.ingentaconnect.com/content/rse/proca | |
dc.identifier.uri | https://hdl.handle.net/20.500.14352/49598 | |
dc.issue.number | 3 | |
dc.journal.title | Proceedings of the Royal Society of Edinburgh: Section A Mathematics | |
dc.language.iso | eng | |
dc.page.final | 566 | |
dc.page.initial | 549 | |
dc.publisher | Cambridge University Press | |
dc.relation.projectID | BFM 2000–0609 | |
dc.relation.projectID | BFM 2001–1284 | |
dc.rights.accessRights | open access | |
dc.subject.cdu | 517.98 | |
dc.subject.keyword | Weakly continuous-mappings | |
dc.subject.keyword | Dunford-Pettis property | |
dc.subject.keyword | Analytic-functions | |
dc.subject.keyword | Disk algebra | |
dc.subject.keyword | H-infinity | |
dc.subject.keyword | Polynomials | |
dc.subject.ucm | Análisis funcional y teoría de operadores | |
dc.title | Extensions of multilinear operators and Banach space properties | en |
dc.type | journal article | |
dc.volume.number | 133 | |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | 45785a65-66ff-415c-a422-bfdc6e3ff149 | |
relation.isAuthorOfPublication.latestForDiscovery | 45785a65-66ff-415c-a422-bfdc6e3ff149 |
Download
Original bundle
1 - 1 of 1
Loading...
- Name:
- 2003Extensionedinburgh.pdf
- Size:
- 233.72 KB
- Format:
- Adobe Portable Document Format